Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 115, NWS Austin/San Antonio, TX

June 14, 2015Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Jun 14, 2015, 10:18 AM CDT for Guadalupe County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2015, 10:18 AM CDT (15:18 UTC)
Expired
Jun 14, 2015, 1:15 PM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

County Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 15 km from the middle of the area, began a volume at 15:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 10:30 AM CDTFLASH FLOOD3 Se Seguin, TXA NUMBER OF ROADS CLOSED DUE TO WATER OVER THE ROADWAY INCLUDING KIMBROUGH ROAD AT FM466...FM2438 AT ALT90 AND I10...AND OTHER SECTIONS OF FM477 AND 466

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 3.3 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1645 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1645 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
730 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-63 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

450 
WGUS54 KEWX 141518
FFWEWX
TXC187-141815-
/O.NEW.KEWX.FF.W.0115.150614T1518Z-150614T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1018 AM CDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 115 PM CDT
    
* AT 1016 AM CDT...DOPPLER RADAR INDICATED ONLY LIGHT RAINS ACROSS 
  GUADALUPE COUNTY. HOWEVER...RAINFALL AMOUNTS UP TO 7 INCHES HAVE 
  FALLEN. FLASH FLOODING WILL CONTINUE ALONG TRIBUTARIES OF THE 
  GUADALUPE RIVER...ESPECIALLY GERONIMO CREEK. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  NEW BRAUNFELS...SEGUIN...MARION...SANTA CLARA...NEW BERLIN...
  STAPLES...ZORN...GERONIMO...MCQUEENEY...KINGSBURY...ZUEHL...
  REDWOOD...ZIPP AND NOLTE.

ADDITIONAL RAINFALL AMOUNTS OF UP TO 1/4 INCH ARE POSSIBLE IN 
GUADALUPE COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

REMAIN ALERT FOR FLOODING EVEN IN LOCATIONS NOT RECEIVING RAIN.
CREEKS...STREAMS AND RIVERS CAN BECOME RAGING KILLER CURRENTS IN A
MATTER OF MINUTES...EVEN FROM DISTANT RAINFALL.

&&

LAT...LON 2938 9784 2938 9811 2944 9812 2947 9811
      2955 9820 2985 9787 2981 9784 2980 9784
      2979 9783 2978 9783 2979 9782 2968 9774
      2964 9764

$$

CP
2 follow-up statements
922 
WGUS74 KEWX 141657
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 AM CDT SUN JUN 14 2015

TXC187-141815-
/O.CON.KEWX.FF.W.0115.000000T0000Z-150614T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE TX-
1157 AM CDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 PM CDT FOR
GUADALUPE COUNTY...

AT 1155 AM CDT...LOCAL LAW ENFORCEMENT AND RIVER GAUGES REPORTED 
FLASH FLOODING ALONG GERONIMO CREEK AND OTHER TRIBUTARIES OF THE 
GUADALUPE RIVER FROM EARLIER HEAVY RAINS. DOPPLER RADAR AND RAIN 
GAUGES INDICATED UP TO 9 INCHES OF RAIN HAVE FALLEN. FLASH FLOODING 
IS ALREADY OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
NEW BRAUNFELS...SEGUIN...MARION...SANTA CLARA...NEW BERLIN...
STAPLES...ZORN...GERONIMO...MCQUEENEY...KINGSBURY...ZUEHL...
REDWOOD...ZIPP AND NOLTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH. 

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

&&

LAT...LON 2938 9784 2938 9811 2944 9812 2947 9811
      2955 9820 2985 9787 2981 9784 2980 9784
      2979 9783 2978 9783 2979 9782 2968 9774
      2964 9764

$$

CP
314 
WGUS74 KEWX 141815
FFSEWX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
115 PM CDT SUN JUN 14 2015

TXC187-141822-
/O.EXP.KEWX.FF.W.0115.000000T0000Z-150614T1815Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUADALUPE TX-
115 PM CDT SUN JUN 14 2015

...THE FLASH FLOOD WARNING FOR GUADALUPE COUNTY WILL EXPIRE AT 115 PM
CDT...

THE HEAVY RAIN HAS ENDED...AND FLASH FLOODING IS NO LONGER EXPECTED 
TO POSE A THREAT. HOWEVER...GERONIMO CREEK AND OTHER TRIBUTARIES 
FEEDING INTO THE GUADALUPE WILL CONTINUE TO SEE FLOWING WATER. RIVER 
FLOOD ADVISORIES AND WARNINGS ARE ALSO BEING ISSUED FOR THE 
GUADALUPE RIVER. 

LAT...LON 2938 9784 2938 9811 2944 9812 2947 9811
      2955 9820 2985 9787 2981 9784 2980 9784
      2979 9783 2978 9783 2979 9782 2968 9774
      2964 9764

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 7:17 AM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Jun 14, 7:17 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
717 AM CDT SUN JUN 14 2015

.AVIATION.../12Z TAF CYCLE/

MVFR TO IFR CONDITIONS ONGOING ALONG WITH SHRA AND SCT TSRA FOR KAUS
WITH VCSH FOR KSAT/KSSF. AN AIRPORT WEATHER WARNING IS IN EFFECT FOR
KAUS THROUGH 815AM LOCAL TIME FOR LIGHTNING IN THE VICINITY.
ADDITIONAL ACTIVITY IS LIKELY NEAR KSAT/KSSF THROUGH THE MORNING
HOURS. A LULL IN ACTIVITY SHOULD OCCUR THROUGH THE LATE MORNING
HOURS BUT NEW DEVELOPMENT IS POSSIBLE THIS AFTERNOON AND WAS
HANDLED WITH A TEMPO GROUP IN ALL TAFS EXCEPT FOR KDRT. TSRA/SHRA
COULD BE HEAVY AT TIMES AND MAY REDUCE VISIBILITY QUICKLY. MOST
ACTIVITY WILL DISSIPATE THROUGH THE LATE EVENING. A NEW ROUND OF
SHOWERS WILL BE LIKELY EARLY MONDAY MORNING APPROACHING KAUS FROM THE
EAST. WINDS WILL BE SOUTH AROUND 10-15 KT WITH GUSTS TO NEAR 20 KT
AT TIMES.

&&

.PREV DISCUSSION... /ISSUED 415 AM CDT SUN JUN 14 2015/

SHORT TERM (TODAY THROUGH MONDAY)...

MAIN HIGHLIGHTS ARE THE ONGOING CONVECTION THIS MORNING THAT HAS
LEAD TO SOME LOCALIZED FLASH FLOODING AND EXPECTED ADDITIONAL
SCATTERED SHOWERS/TSTORMS THIS AFTERNOON AND AGAIN MONDAY AFTERNOON.

A SEMI-ORGANIZED TSTORM LINE CURRENTLY EXTENTS FROM KERR ARCING BACK
SOUTHWEST INTO MAVERICK COUNTY ALONG WITH SCATTERED SHOWERS ACROSS
CENTRAL AND EASTERN AREAS. THE SOUTHERN FLANK OF THIS LINE IS
ORIENTED MORE EAST TO WEST AND HAS A SLOWER FORWARD MOTION ALLOWING
FOR HIGHER RAINFALL RATES LEADING TO LOCALIZED FLASH FLOODING.
HOURLY RAINFALL RATES NEAR 1-2" ARE OCCURRING OVER UVALDE...ZAVALA
AND MAVERICK THAT WILL CONTINUE TO COMPOUND ANY LOCAL FLOODING
ISSUES. THIS LINE SHOULD CONTINUE TO SLOWLY WEAKEN THROUGH 5-6AM
WITH OVERALL RAINFALL RATES DECREASING. THE SCATTERED SHOWERS ALONG
AND EAST OF US HWY 281 WILL PERSIST THROUGH THE OVERNIGHT AND INTO
THE MORNING HOURS AS THE LOW-LVL JET OF 35-40 KT CONTINUES PER KEWX
VAD WIND PROFILE.

BY 6-9AM...FEEL THE LINE OUT WEST WILL HAVE MOSTLY DISSIPATED BUT
WILL LEAVE AN OUTFLOW BOUNDARY TO BE A LATER FOCUSING TRIGGER FOR
MORE ACTIVITY THIS AFTERNOON. ALSO AT THIS TIME...THE SCT ACTIVITY
THAT IS NOW ON GOING WILL LIKELY CONTINUE AND REGENERATE INTO THE
AFTERNOON AS HEATING TAKES PLACE. WITH LITTLE TO NO CIN...SHALLOW
SHOWERS SHOULD BE QUITE NUMEROUS THIS AFTN. ONCE OUTFLOWS BEGIN TO
PROPAGATE LIKE YESTERDAY...FEEL THESE COLLISIONS AND THE POSSIBLE
LARGER OUTFLOW FROM THE MAIN LINE COULD AID IN PULSE STRONG
THUNDERSTORMS. MOST SHOULD STAY SUB-SEVERE WITH PROGGED 2000 J/KG AND
WEAK SHEAR /20KT 0-6 KM/ BUT SOME WIND GUSTS OF 40-50 MPH AND SMALL
HAIL COULD BE POSSIBLE. LOCALIZED HEAVY RAIN WILL NEED TO BE
MONITORED FOR ALSO AND WILL BE MENTIONED IN THE HWO. ANOTHER MORE
POTENT ROUND OF TSTORMS SHOULD AGAIN FIRE OVER THE BIG BEND AND WEST
TEXAS LATE THIS AFTERNOON AND TONIGHT AND WILL NEED TO MONITOR IF
THE SOUTHERN FRINGE MAKES IT INTO VAL VERDE BUT ACTIVITY SHOULD BE
MORE LIMITED THAN CURRENT CONDITIONS THIS TIME TOMORROW.

FOR MONDAY...SHOWER ACTIVITY WILL LIKELY BE ONGOING IN THE MORNING
FOR EASTERN AREAS AS THE FIRST OUTER BANDS OF A TROPICAL
DISTURBANCE INFLUENCE THE REGION. EXPECT ADDITIONAL SCATTERED
SHOWERS TO MOVE INLAND WITH GREATEST SHOWER FOCUS WEST OF US HWY 83
AND ESPECIALLY ALONG AND EAST OF I-35. OVERALL TOTALS THROUGH MONDAY
SHOULD REMAIN BETWEEN 1-2 INCHES IN LOCALIZED AREAS WITH SOME AREAS
RECEIVING LESS.

LONG TERM (TUESDAY THROUGH SATURDAY)...

POTENTIALLY MODERATE TO HIGH IMPACTS FROM FLASH AND RIVER FLOODING
COULD BE POSSIBLE TUESDAY THROUGH THURSDAY FOR AREAS ALONG AND EAST
OF I-35...ESPECIALLY FOR EASTERN COUNTIES AS A POSSIBLE TROPICAL
DISTURBANCE PASSES CLOSE TO THE REGION. RAINFALL AMOUNTS COULD RANGE
FROM 2-4 INCHES WITH LOCALIZED AMOUNTS OF 5-6 INCHES DURING THIS
TIME FRAME. THIS WILL BE HIGHLIGHTED IN THE HAZARDOUS WEATHER
OUTLOOK.

GLOBAL AND REGIONAL MODELS ALL AGREE ON THE DEVELOPMENT OF A WEAK
TROPICAL SYSTEM TRACKING ACROSS THE SOUTHERN GULF AND TOWARDS THE
TEXAS COAST EARLY NEXT WEEK. AT THIS POINT...IT IS NOT EXPECTED THAT
A STRONG CYCLONE GIVEN THE INTENSITY GUIDANCE ENVELOPE AND OVERALL
SHEAR SET-UP. THERE IS MUCH UNCERTAINTY IN THE EVOLUTION BUT THE
OVERALL HAZARDS WILL BE DISCUSSED GIVEN THE MOST LIKELY POSSIBILITY.
THE OP GFS IS MORE WEST TOWARDS BAFFIN BAY WITH EC TOWARDS MATAGORDA
BAY AND NAM FARTHER WEST TOWARDS HOUSTON. GFS ENSEMBLE TRACKS FAVOR
MORE OF AN EC SOLUTION AND FEEL THIS IS THE BEST CONCENSUS AS IT
TRACKS INLAND OVER FAR EASTERN ZONES. THIS POSSIBLE TRACK WOULD
FAVOR HIGHER RAINFALL AMOUNTS ALONG AND EAST OF THE CENTER OF
CIRCULATION. MOST GUIDANCE AGREES THAT HIGHEST TOTALS WILL LIKELY
FALL EAST OF LAVACA/FAYETTE COUNTIES TOWARDS HOUSTON. HOWEVER, FAR
EAST ZONES WILL HAVE THE HIGHEST RISK FOR MULTIPLE PERIODS OF HEAVY
RAIN. WITH THE SURFACE LOW COMING ASHORE NEAR MID-DAY TUESDAY...THIS
WILL BE THE BEGINNING WINDOW FOR THESE HEAVY RAIN PERIODS TO OCCUR.
OVERNIGHT TUESDAY AND THROUGH WEDNESDAY WILL BE THE TIME FRAME WITH
HIGHEST LIKELIHOOD OF IMPACT WEATHER FOR EASTERN ZONES AS HEAVY RAIN
COULD SET UP OVER THIS AREA. WIDESPREAD 2-4 INCHES WITH LOCALIZED 6
INCHES WILL BE POSSIBLE. THESE VALUES WILL GREATLY DEPEND ON THE
SURFACE LOW TRACK AND ANY DEVIATION LEFT/WEST COULD RESULT IN MORE
RAINFALL. GLOBAL MODELS DO INDICATE SUBSTANTIAL (HIGHER THAN AMOUNTS
MENTIONED ABOVE) AMOUNTS OF RAINFALL JUST EAST OF OUR AREA AND
TRENDS WILL NEED TO MONITORED CLOSELY.

THE H5 PATTERN WILL CONTINUE TO FEATURE A TROUGH WEAKNESS CENTERED
BETWEEN THE SUBTROPICAL HIGHS THROUGH THE END OF THE WEEK THAT WILL
ALLOW FOR DIURNAL ACTIVITY THURSDAY AND FRIDAY. BY THE
WEEKEND...SLIGHTLY STRONGER RIDGING SHOULD SHIFT OVER THE REGION AND
REDUCE RAIN CHANCE TO ONLY 20-30% DURING THE AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              90  73  88  73  86 /  80  20  60  40  60
AUSTIN BERGSTROM INTL AIRPORT  89  72  87  72  86 /  80  20  60  40  60
NEW BRAUNFELS MUNI AIRPORT     89  73  89  73  88 /  80  20  60  40  60
BURNET MUNI AIRPORT            88  72  87  71  85 /  70  20  50  30  60
DEL RIO INTL AIRPORT           92  75  92  75  93 /  20  30  20  20  20
GEORGETOWN MUNI AIRPORT        88  73  87  72  85 /  80  20  60  40  60
HONDO MUNI AIRPORT             89  74  90  74  90 /  30  20  40  20  40
SAN MARCOS MUNI AIRPORT        88  72  88  73  86 /  80  20  60  40  60
LA GRANGE - FAYETTE REGIONAL   88  74  88  74  85 /  80  30  70  40  80
SAN ANTONIO INTL AIRPORT       89  74  89  75  88 /  80  20  50  30  50
STINSON MUNI AIRPORT           90  74  90  75  90 /  80  20  50  30  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING COUNTIES:
ATASCOSA...BASTROP...BEXAR...BLANCO...BURNET...CALDWELL...COMAL...
DE WITT...FAYETTE...GONZALES...GUADALUPE...HAYS...KARNES...
KENDALL...LAVACA...LEE...TRAVIS...WILLIAMSON...WILSON.

&&

MESOSCALE/AVIATION...ALLEN
SYNOPTIC/GRIDS...ALLEN
PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Jun 14, 4:29 AM CDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
429 AM CDT SUN JUN 14 2015

TXZ171>173-183>194-202>209-217>225-228-150930-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
429 AM CDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS CAPABLE OF HEAVY DOWNPOURS
WILL BE LIKELY THROUGHOUT THE MORNING AND AFTERNOON HOURS. THESE
HEAVY DOWNPOURS COULD CAUSE LOCALIZED FLASH FLOODING. SOME STORMS
THIS AFTERNOON COULD BECOME STRONG WITH LOCALIZED WIND GUSTS OF 40
TO 50 MPH AND SMALL HAIL. SOME STRONGER STORMS WILL ALSO DEVELOP
ACROSS WEST TEXAS LATE THIS AFTERNOON AND THESE COULD MOVE INTO
VAL VERDE COUNTY DURING THE EARLY TO MID EVENING HOURS. STORM
STRENGTH WILL WANE BY LATE EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GULF MOISTURE WILL INCREASE SIGNIFICANTLY MONDAY INTO TUESDAY AND
THROUGH MID WEEK AS A BROAD AREA OF LOW PRESSURE OVER THE WESTERN
GULF OF MEXICO MOVES NORTHWEST TOWARDS THE MID OR UPPER TEXAS
COAST. THIS SYSTEM HAS A MEDIUM CHANCE OF BECOMING A TROPICAL
CYCLONE PRIOR TO MAKING LANDFALL ALONG THE MID OR UPPER TEXAS
COAST EARLY TO MID-DAY TUESDAY. REGARDLESS...LOCALLY HEAVY
RAINFALL CAPABLE OF PRODUCING FLASH FLOODING WILL BE POSSIBLE
EARLY TUESDAY MORNING THROUGH THURSDAY MORNING. THE GREATEST
THREAT WILL BE ALONG AND NORTHEAST OF HIGHWAY 183 OR A LINE FROM
NORTHWEST OF AUSTIN TO CUERO. WIDESPREAD 2-4 INCHES WITH LOCALIZED
6 INCHES COULD BE POSSIBLE IN THE GREATEST THREAT AREA. STAY TUNED
TO FUTURE FORECASTS AS THIS THREAT AREA MAY SHIFT AS DETAILS ON
THIS SYSTEM BECOME MORE CLEAR.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TUESDAY THROUGH THURSDAY.

ALLEN

In the hours before

Local storm report, Jun 14, 5:51 AM CDT, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
551 AM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 AM     HEAVY RAIN       4 NNE DRIPPING SPRINGS  30.24N  98.06W
06/14/2015  M1.36 INCH       HAYS               TX   MESONET

            RAIN IN THE PAST HOUR

&&

EVENT NUMBER EWX1500635

SBS
Local storm report, Jun 14, 5:54 AM CDT, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
554 AM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     FLASH FLOOD      3 S SATTLER             29.81N  98.17W
06/14/2015                   COMAL              TX   LAW ENFORCEMENT

            WATER OVER THE ROADWAY

&&

EVENT NUMBER EWX1500636

SBS
Local storm report, Jun 14, 7:12 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
712 AM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 AM     FLASH FLOOD      5 N SEGUIN              29.65N  97.97W
06/14/2015                   GUADALUPE          TX   AMATEUR RADIO

            FLOODED ROADWAY ON FM20. NEARBY FIELD ALSO FLOODED.

&&

EVENT NUMBER EWX1500637

SBS
Local storm report, Jun 14, 7:38 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
738 AM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0724 AM     HEAVY RAIN       5 NE SEGUIN             29.63N  97.91W
06/14/2015  M6.81 INCH       GUADALUPE          TX   COCORAHS

            RAIN FELL SINCE LAST EVENING

&&

EVENT NUMBER EWX1500638

SBS
Local storm report, Jun 14, 7:56 AM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
756 AM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0746 AM     FLASH FLOOD      6 SW BEE CAVE           30.24N  98.01W
06/14/2015                   HAYS               TX   PUBLIC

            WATER OVER THE ROADWAY IS UP TO THE BOTTOM OF THE
            GUADRAILS

&&

EVENT NUMBER EWX1500639

SBS
Local storm report, Jun 14, 8:30 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
830 AM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 AM     FLASH FLOOD      5 SSE ARNECKVILLE       28.93N  97.23W
06/14/2015                   DEWITT             TX   LAW ENFORCEMENT

            WATER OVER THE ROADWAY AT A LOW WATER CROSSING ON
            MISSION VALLEY ROAD NEAR FM236

&&

EVENT NUMBER EWX1500640

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 10:02 PM CDTSpecial Weather StatementEWXVal Verde58 min
Jun 13, 10:19 PM CDTFlash Flood WarningEWXVal Verde116 min
Jun 13, 11:19 PM CDTSevere Thunderstorm WarningEWXVal Verde41 min
Jun 13, 11:30 PM CDTSpecial Weather StatementEWXVal Verde45 min
Jun 13, 11:49 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde56 min
Jun 13, 11:57 PM CDTFlash Flood WarningEWXEdwards, Kinney, Val Verde3 hr
Jun 14, 12:20 AM CDTSpecial Weather StatementEWXKinney40 min
Jun 14, 12:50 AM CDTFlash Flood WarningEWXKinney, Maverick, Val Verde3 hr
Jun 14, 1:28 AM CDTSpecial Weather StatementEWXKerr, Kinney, Real, Uvalde47 min
Jun 14, 2:21 AM CDTFlash Flood WarningEWXKinney, Maverick, Uvalde, Zavala3 hr
Jun 14, 3:22 AM CDTAreal Flood AdvisoryEWXBandera, Real3 hr
Jun 14, 4:07 AM CDTFlash Flood WarningEWXBandera, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more3 hr
Jun 14, 4:22 AM CDTAreal Flood AdvisoryEWXComal, Guadalupe3 hr
Jun 14, 4:51 AM CDTAreal Flood AdvisoryEWXBlanco, Comal, Hays, Travis3 hr
Jun 14, 5:20 AM CDTFlash Flood WarningEWXComal, Hays, Travis4 hr
Jun 14, 5:39 AM CDTAreal Flood AdvisoryEWXBastrop, Bexar, Caldwell, DeWitt, Fayette, Gonzales and 4 more4 hr
Jun 14, 6:14 AM CDTFlash Flood WarningEWXBexar, DeWitt, Gonzales, Guadalupe, Karnes, Lavaca and 1 more4 hr
Jun 14, 6:34 AM CDTFlash Flood WarningEWXTravis, Williamson3 hr
Jun 14, 6:41 AM CDTRiver Flood WarningEWXComal, Guadalupe23 hr
Jun 14, 6:41 AM CDTRiver Flood WarningEWXComal, Guadalupe23 hr
Jun 14, 6:44 AM CDTFlash Flood WatchEWXAtascosa, Bastrop, Bexar, Blanco, Burnet, Caldwell and 13 more15 hr
Jun 14, 6:55 AM CDTFlash Flood WarningEWXBastrop, Caldwell3 hr
Jun 14, 9:18 AM CDTRiver Flood WarningEWXCaldwell, Gonzales23 hr
Jun 14, 9:18 AM CDTRiver Flood WarningEWXGonzales54 hr
Jun 14, 9:28 AM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
Jun 14, 10:01 AM CDTAreal Flood AdvisoryEWXBastrop, Caldwell3 hr
Jun 14, 10:55 AM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Jun 14, 11:41 AM CDTFlash Flood WarningEWXBexar3 hr
Jun 14, 1:44 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Guadalupe3 hr
Jun 14, 2:05 PM CDTFlash Flood WarningEWXAtascosa, Bexar, Comal, Guadalupe, Hays, Karnes and 1 more3 hr
Jun 14, 2:24 PM CDTSpecial Weather StatementEWXBexar36 min
Jun 14, 2:27 PM CDTRiver Flood WarningEWXBexar19 hr
Jun 14, 2:40 PM CDTFlash Flood WarningEWXAtascosa, Bexar2 hr
Jun 14, 2:43 PM CDTSpecial Weather StatementEWXWilson32 min
Jun 14, 3:36 PM CDTSpecial Weather StatementEWXComal, Guadalupe24 min
Jun 14, 3:42 PM CDTAreal Flood AdvisoryEWXHays, Travis3 hr
Jun 14, 3:49 PM CDTRiver Flood WarningEWXBexar26 hr
Jun 14, 3:49 PM CDTRiver Flood WarningEWXBexar, Wilson41 hr
Jun 14, 4:07 PM CDTSpecial Weather StatementEWXTravis23 min
Jun 14, 4:32 PM CDTAreal Flood AdvisoryEWXTravis, Williamson3 hr
Jun 14, 5:01 PM CDTAreal Flood AdvisoryEWXBexar, Comal, Gonzales, Guadalupe, Wilson3 hr
Jun 14, 5:41 PM CDTAreal Flood AdvisoryEWXZavala2 hr
Jun 14, 6:00 PM CDTSpecial Weather StatementEWXZavala30 min
Jun 14, 6:40 PM CDTSpecial Weather StatementEWXZavala65 min

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.